MathSciNet Relay Station
MathSciNet bibliographic data
MR1814410 (2001i:65141) 65R20 (45L05 65M70)
Meier, A.; Chandler-Wilde, S. N. On the stability and convergence of the finite section method for integral equation formulations of rough surface scattering. Math. Methods Appl. Sci. 24 (2001), no. 4, 209–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement